zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence and exponential stability of almost periodic solution for BAM neural networks with variable coefficients and delays. (English) Zbl 1193.34158
Summary: By using exponential dichotomy, the Banach fixed point theory, constructing suitable Lyapunov functional, and combining Yang inequality, some sufficient conditions are derived ensuring existence, globally exponential stability of almost periodic solution for BAM neural networks with variable coefficients and delays. Without assuming the boundedness of signal function, these results obtained are significant in design and applications of BAM neural networks. We extend and improve previously known results.

MSC:
34K20Stability theory of functional-differential equations
34K40Neutral functional-differential equations
92B20General theory of neural networks (mathematical biology)
WorldCat.org
Full Text: DOI
References:
[1] Arika, S.; Tavsanoglu, V.: Global asymptotic stability analysis of bidirectional associative memory neural networks with constant time delays. Neurocomputing 68, 161-176 (2005)
[2] Chen, A.; Cao, J.; Huang, L.: Exponential stability of BAM neural networks with transmission delays. Neurocomputing 57, 435-454 (2004)
[3] Cao, J.; Dong, M.: Exponential stability of delayed bi-directional associative memory networks. Appl. math. Comput. 135, 105-112 (2003) · Zbl 1030.34073
[4] Chen, A.; Huang, L.; Cao, J.: Existence and stability of almost periodic solution for BAM neural networks with delays. Appl. math. Comput. 137, 177-193 (2003) · Zbl 1034.34087
[5] Cao, J.; Jiang, Q.: An analysis of periodic solutions of bi-directional associative memory networks with time-varying delays. Phys. lett. A 330, 203-213 (2004) · Zbl 1209.92001
[6] Ding, K.; Huang, N.: Global robust exponential stability of interval general BAM neural network with delays. Neural process. Lett. 23, 171-182 (2006)
[7] Fink, A. M.: Almost periodic differential equation. (1974) · Zbl 0325.34039
[8] He, C. Y.: Almost periodic differential equations [M]. (1992)
[9] Hardy, G. H.; Littlewood, J. E.; Polya, G.: Inequalities. (1952) · Zbl 0047.05302
[10] Kosko, B.: Adaptive bi-directional associative memories. Appl. opt. 26, No. 23, 4947-4960 (1987)
[11] Kosko, B.: Bi-directional associative memories. IEEE trans. Syst. man cybernet. 18, No. 1, 49-60 (1988)
[12] Kosko, B.: Neural networks and fuzzy systems -- A synamical system approach to machine intelligence. (1992) · Zbl 0755.94024
[13] Liu, Z.; Chen, A.; Huang, L.: Existence and global exponential stability of periodic solution to self-connection BAM neural networks with delays. Phys. lett. A 328, 127-143 (2004) · Zbl 1134.34329
[14] Liang, J.; Cao, J.; Ho, Daniel W. C.: Discrete-time bidirectional associative memory neural networks with variable delays. Phys. lett. A 335, 226-234 (2005) · Zbl 1123.68346
[15] Liang, J.; Cao, J.: Global asymptotic stability of bi-directional associative memory networks with distributed delays. Appl. math. Comput. 152, 415-424 (2004) · Zbl 1046.94020
[16] Wang, X.; Huang, L.: Existence and stability of periodic solutions of delayed BAM neural networks with periodic coefficients. Ann. diff. Eqs. 21, No. 1, 39-51 (2005) · Zbl 1083.34051
[17] Zhou, T.; Chen, A.; Zhou, Y.: Existence and global exponential stability of periodic solution to BAM neural networks with periodic coefficients and continuously distributed delays. Phys. lett. A 343, 336-350 (2005) · Zbl 1194.34134